# SDR ASAA2017021419814

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,775 hours, 11,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8890
- Condition: Faulty
- Location: Ac Bay
- Part time: 39,117 hours, 11,737 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ON RECALL RESETS WITH MASTER CAUTION. GROUNDED - YES. BITE TEMP CONT SHOWS ON NR 2 SIDE TCV THIS PACK V141. REPLACED RT PACK TEMP CONTROL VALVE PER AMM 21-51-10. LK AND OPS CHECK GOOD. CLEARED MEL 21-32B.
